@Article{JCM-25-244, author = {}, title = {Sensitivity Analysis with Respect to the Electrical Conductivity}, journal = {Journal of Computational Mathematics}, year = {2007}, volume = {25}, number = {3}, pages = {244--251}, abstract = {

In this paper, we consider conductivity inclusions inside a homogeneous background conductor. We provide a complete asymptotic expansion of the solution of such problems in terms of small variations in the electrical conductivity of the inclusion. Our method is based on a boundary integral perturbation theory. Our results are valid for both high and low contrast inclusions.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8690.html} }